# SDR FDEA2018082312151

- Difficulty date: August 21, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 74,344 hours, 20,940 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221492102
- Part serial: 40LH4M
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

WITH VERTICAL SPEED SELECTED, RIGHT AUTO PILOT, AND -500FT/MIN SELECTED AT   10,000FT,  ACTUAL VERTICAL SPEED WENT TO -2500FT/MIN UNTIL AUTOPILOT WAS DESESECTED IS 0. SIMILAR TO PREVIOUS WRITEUP.   THE FOLLOWING MCDP GROUND TEST 30 CURRENT FAULT REPORT AND TEST 40 AUTOLAND PERFORMED AND ALL TESTS PASSED.   NO FAULT REPORT IAW AMM 22-00-02-2 . NO FAULT FOUND FOR THE LAST FLIGHT LEG.  R & R THE AFCS MODE CONTROL PANEL IAW  MM 22-11-02-2. TEST 04 PASSED.
